# SDR SWIA201024156

- Difficulty date: April 29, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 37,427 hours, 51,680 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Seated
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP WHITE EMERGENCY LIGHT AT ROW 8 INOP.  (FLT 7737)  RE-SEATED WIRES.
